Illinois Journal of Mathematics

local connectedness in the Stone-Čech compactification

Melvin Henriksen and J. R. Isbell

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 1, Issue 4 (1957), 574-582.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255380680

Digital Object Identifier
doi:10.1215/ijm/1255380680

Mathematical Reviews number (MathSciNet)
MR0096195

Zentralblatt MATH identifier
0079.38604

Subjects
Primary: 54.00

Citation

Henriksen, Melvin; Isbell, J. R. local connectedness in the Stone-Čech compactification. Illinois J. Math. 1 (1957), no. 4, 574--582. doi:10.1215/ijm/1255380680. https://projecteuclid.org/euclid.ijm/1255380680


Export citation